Authors: | Vasilyev, Alexander Darda, Ratko Stevanović, Dragan |
Title: | Trees of given order and independence number with minimal first Zagreb index |
Journal: | Match |
Volume: | 72 |
Issue: | 3 |
First page: | 775 |
Last page: | 782 |
Issue Date: | 1-Jan-2014 |
Rank: | M21 |
ISSN: | 0340-6253 |
Abstract: | We characterize extremal trees with minimal first Zagreb index among trees of order n and the independence number á, solving one of open problems of Das, Xu and Gutman from [MATCH Commun. Math. Comput. Chem. 70 (2013), 301-314]. |
Publisher: | Faculty of Sciences, University of Kragujevac |
Project: | Slovenian Research Agency, Projects J1-4021 and P1-0285 Graph theory and mathematical programming with applications in chemistry and computer science |
Show full item record
Google ScholarTM
Check
Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.